Slant submanifolds of an almost product Riemannian manifold


Creative Commons License

ŞAHİN B.

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, vol.43, no.4, pp.717-732, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 4
  • Publication Date: 2006
  • Doi Number: 10.4134/jkms.2006.43.4.717
  • Title of Journal : JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.717-732

Abstract

In this paper, we study both slant and semi-slant submanifolds of an almost product Riemannian manifold. We give characterization theorems for slant and semi-slant submanifolds and investigate special class of slant submanifolds which are product version of Kaehlerian slant submanifold. We also obtain integrability conditions for the distributions which are involved in the definition of a semi-slant submanifold. Finally, we prove a theorem on the geometry of leaves of distributions under a condition.